fatnews.com Home page  >  Article | Previous article | Next article

SEARCH

QUICKLINKS AND VIEW OPITONS

  • Categories of Articles
  • Summary View
  • Headline View
  • Archive of Quotes
  • Contact Us
  • Follow @fatnews

    Covid-19 vaccines can cause severe allergic reactions


    Posted by .(JavaScript must be enabled to view this email address)
    Wednesday, December 09, 2020 3:23 pm Email this article

    Covid-19 vaccines made by Pfizer and Moderna, which contain polyethylene glycol, can cause severe allergic reactions notes an article by Lyn Redwood, RN.

    This has already occurred in two (2) people in the UK who were first to receive the Pfizer Covid vaccine.

    “England’s National Health Service (NHS) warned Wednesday that people “with a history of a significant allergic reaction to a vaccine, medicine or food” should not be given the COVID-19 vaccine developed by U.S. pharmaceutical giant Pfizer and Germany’s BioNTech,” Redwood notes.

    “UK’s Medical and Health products Regulatory Agency, as reported by The Wall Street Journal, reminded health-care workers that vaccinations should only be carried out in facilities where resuscitation measures are available.

    “These warnings came after two National Health Service employees who were part of the first tranche to receive the vaccine on Tuesday suffered adverse reactions.

    “NHS England said in a statement that both of the medical workers who experienced anaphylactoid reactions to the Pfizer vaccine had a “strong past history of allergic reactions.”

    “According to these news reports, documents published by the two companies showed that people with a history of severe allergic reactions were excluded from the clinical trials. Therefore, this life-threatening adverse safety signal did not appear in their clinical trial safety data.
    ...
    “Approximately 8% of the U.S. population has highly elevated levels of anti-PEG antibodies. The concerns we laid out in our letter about the Moderna vaccine were related to the fact that injecting a PEG-containing vaccine into individuals with pre-existing PEG antibodies could lead to life-threatening anaphylaxis.”

     

    The article is posed here.

    Articles on the same subject can be found here:


    COMMENTS

    Please feel free to share your comments about this article.


    Name:

    Email:

    Comments:

    Please enter the word you see in the image below:


    Remember my personal information

    Notify me of follow-up comments?



    © Copyright 2003-2021 - Larry Hobbs - All Rights Reserved.